# SDR 00FDEA00220

- Difficulty date: April 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- Aircraft time: 60,761 hours, 17,914 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Block
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR FIXED BRACE PILLOW BLOCK HAS CORROSION IN I/B & O/B HOLES ON TRAPEZOIDAL FITTING.  REMOVED AND REPLACED CORROSION PER SRM 57-20-003 EA 8-5710-49631.
